Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Vassiliev invariants and similarity of knots


Author: Yoshiyuki Ohyama
Journal: Proc. Amer. Math. Soc. 123 (1995), 287-291
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1995-1234630-2
MathSciNet review: 1234630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for any knot K and any natural number n, we can construct infinitely many knots, all of whose finite type invariants of order at most n coincide with those of K.


References [Enhancements On Off] (What's this?)

  • [1] D. Bar-Natan, On the Vassiliev invariants, preprint, Harvard Univ., 1992.
  • [2] J. S. Birman, New points of view in knot theory, Bull. Amer. Math. Soc. (N.S.) 28 (1993), 253-287. MR 1191478 (94b:57007)
  • [3] J. S. Birman and X.-S. Lin, Knot polynomials and Vassiliev invariants, Invent. Math. 111 (1993), 225-270. MR 1198809 (94d:57010)
  • [4] X.-S. Lin, Vertex models, quantum groups and Vassiliev's knot invariants, preprint, Columbia Univ., 1991.
  • [5] -, Finite type link invariants of 3-manifolds, preprint, Columbia Univ., 1992.
  • [6] Y. Ohyama, A new numerical invariant of knots induced from their regular diagrams, Topology Appl. 37 (1990), 249-255. MR 1082935 (92a:57009)
  • [7] Y. Ohyama and Y. Ogushi, On the triviality index of knots, Tokyo J. Math. 13 (1990), 179-190. MR 1059023 (91j:57011)
  • [8] T. Stanford, Braid commutators and Vassiliev invariants, preprint, Columbia Univ., 1992. MR 1398378 (97i:57008)
  • [9] K. Taniyama, On similarity of links, Gakujutu Kenkyu (issued by the school of education of Waseda University) 14 (1992), 33-36.
  • [10] V. A. Vassiliev, Cohomology of knots spaces, Theory of Singularities and its Applications (V. I. Arnold, ed.), Adv. Soviet Math., vol. 1, Amer. Math. Soc., Providence, RI, 1990, pp. 9-21. MR 1089670 (92a:57016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1234630-2
Keywords: Vassiliev invariant, n-trivial, n-similar
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society